Loading...
Loading...

Go to the content (press return)

Perturbative approach to the interaction of solitons in quadratic nonlinear media

Author
Clausen, C.; Christiansen, P.; Torner, L.
Type of activity
Journal article
Journal
Optics communications
Date of publication
1997-03
Volume
136
Number
3
First page
185
Last page
192
DOI
https://doi.org/10.1016/S0030-4018(97)00603-2 Open in new window
Repository
http://hdl.handle.net/2117/97942 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0030401897006032 Open in new window
Abstract
We investigate the interaction between one-dimensional bright solitary waves in quadratic nonlinear media. We use a perturbational approach via collective coordinates to reduce the full evolution equations to a set of coupled ordinary differential equations which provides a simple qualitative picture of the soliton interactions. We use the scheme to calculate the collision distance between equal amplitude solitons and compare the results with the outcome of direct numerical solution of the evolu...
Citation
Clausen, C., Christiansen, P., Torner, L. Perturbative approach to the interaction of solitons in quadratic nonlinear media. "Optics communications", Març 1997, vol. 136, núm. 3, p. 185-192.
Keywords
Interaction of solitary waves, Nonlinear optics, Quadratic nonlinearity
Group of research
FOTONICA - Photonics Research Group

Participants